The Mathematical Institute, University of Oxford, Eprints Archive

Items where Research Group is "Oxford Centre for Industrial and Applied Mathematics" and Year is 2002

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: B | C | F | J | M | N | O | S
Number of items: 17.


Breward, C. J. W. and Byrne, H. M. and Lewis, C. E. (2002) The role of cell-cell interactions in a two-phase model for avascular tumour growth. Journal of Mathematical Biology, 45 (2). pp. 125-152.

Breward, C. J. W. and Howell, P. D. (2002) The drainage of a foam lamella. Journal of Fluid Mechanics, 458 . pp. 379-406.


Chapman, S. J. (2002) Subcritical transition in channel flows. Journal of Fluid Mechanics, 451 . pp. 35-97. ISSN 0022-1120

Chapman, S. J. and Vanden-Broeck, J. (2002) Exponential asymptotics and capillary waves. SIAM Journal on Applied Mathematics, 62 (6). pp. 1872-1898. ISSN 1095-712X

Coats, J. (2002) High frequency asymptotics of antenna/structure interactions. PhD thesis, University of Oxford.


Fitt, A. D. and Howell, P. D. and King, J. R. and Please, C. P. and Schwendeman, D. W. (2002) Multiphase flow in a roll press nip. European Journal of Applied Mathematics, 13 . pp. 225-259.

Fowler, A. C. (2002) Compaction and diagenesis. In: Resource recovery, confinement, and remediation of environmental hazards. IMA Volumes in Mathematics and its applications, 131 . Springer-Verlag, Berlin, pp. 247-262.

Fowler, A. C. (2002) Evolution equations for dunes and drumlins. Revista de la Real Academia de Ciencias Exactas, FĂ­sicas y Naturales, Serie A. Mat., 96 (3). pp. 377-387.

Fowler, A. C. and Kalamangalam, G. P. (2002) Periodic breathing at high altitude. IMA J. Appl. Math. Med. Biol., 19 . pp. 293-313.

Fowler, A. C. and Mackey, M. C. (2002) Relaxation oscillations in a class of delay-differential equations. SIAM J. Appl. Math., 63 (1). pp. 299-323.

Fowler, A. C. and Yang, Xinshe (2002) Loading and unloading of sedimentary basins: the effect of rheological hysteresis. Journal of Geophysical Research, 107 (B4). ISSN 0148-0227


James, T. (2002) Numerical solution of advection-diffusion equations for radial flow. Masters thesis, University of Oxford.


Myers, T. G. and Charpin, J. P. F. and Chapman, S. J. (2002) The flow and solidification of a thin fluid film on an arbitrary three-dimensional surface. Physics of Fluids, 14 (8). pp. 2788-2803. ISSN 1070-6631


Norbury, John and Wei, Juncheng and Winter, Matthias (2002) Existence and stability of singular patterns in a Ginzburg–Landau equation coupled with a mean field. Nonlinearity, 15 (6). pp. 2077-2096.


Oliver, J. M. (2002) Water entry and related problems. PhD thesis, University of Oxford.


Schoof, C. (2002) Mathematical models of glacier sliding and drumlin formation. PhD thesis, University of Oxford.

Southern, J. (2002) Vibrational properties of fibre reinforced hoses. Masters thesis, University of Oxford.

This list was generated on Sat Jan 19 11:11:57 2019 GMT.